# SDR WX0A2025051932433

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,613 hours, 21,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) DURING DEPARTURE, FA REPORTED FUMES IN AFT CABIN. LEVELED AT FL220 FOR TROUBLESHOOTING IAW FCOM PRO-NOR-SUP-ODOR P 2/4. SELECTED PACK 1 OFF & APU BLEED ON. FUMES DISSIPATED.  PERFORMED TASK CARD A32X-21-000-002 FOR OIL SMELL. NO LEAKAGE FOUND IAW SUBTASK 21-10-00-21-00-00 PARA 4 (D).  APU OKAY FOR SERVICE.  DIRTY SOCK SMELL IN FWD CABIN RESOLVED WITH PACK 1 OFF. AFTER COMPLETION OF PHASE 2 A32X-21-000-002 FOR OIL TYPE SMELL, DETERMINED NO ODOR OCCURED. PERFORMED PACK 1 REACTIVATION IAW AMM 21-51-00-440-002-A. THIS ACTION CLEARS MEL 21-52-01G. PACK 1 OPS NORMAL AT THIS TIME, M PROCEDURES REVERSED, PLACARDS REMOVED. C/W LEVEL 3 OIL SMELL TASK CARD 21-000-003. ODOR COULDN`T BE REPRODUCED.
